# SDR QXEA2013082901311

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 29,232 hours, 30,607 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00126
- Condition: Leaking
- Location: Rudder
- Part time: 14,794 hours, 15,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230 THE NR 1 RUDDER HYD CAUTION ILLUMINATED.  HYD PRESS AND QTY REMAINED NORMAL.  RETURNED TO FIELD.  LANDING UNEVENTFUL. FCECU REPLACED AS A PRECAUTIONARY MEASURE.  OPS CHECK OF RUDDER SYS-GOOD.  RETURNED TO SERVICE.
